Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    AnabolicPump's Avatar
    AnabolicPump is offline New Member
    Join Date
    Jan 2004
    Posts
    30

    Is it normal when.....

    The first time I take the shot that I get lightheaded, dizzy, and nauseas?

    I heard that happens because of it being introduced into your system??

    Please let me know.. Thanks.

  2. #2
    meathead84's Avatar
    meathead84 is offline Associate Member
    Join Date
    Oct 2002
    Location
    Heaven
    Posts
    214
    sometimes anxiety from injecting yourself if your not used to doing it

  3. #3
    Mallets back's Avatar
    Mallets back is offline Associate Member
    Join Date
    Jan 2004
    Location
    alliston, ontario, Canada
    Posts
    150
    Ive gotten some cold sweats before and found it hard to breath a few times before.
    As long as your not hitting veins or arteries, or shooting big air bubbles into yourself then you should be alright

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •